2019
Том 71
№ 11

All Issues

Molchanyuk I. V.

Articles: 1
Article (Russian)

Necessary and sufficient conditions of optimality in the problems of control with fuzzy parameters

Molchanyuk I. V., Plotnikov A. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2009. - 61, № 3. - pp. 384-390

We study the problem of high-speed operation for linear control systems with fuzzy right-hand sides. For this problem, we introduce the notion of optimal solution and establish necessary and sufficient conditions of optimality in the form of the maximum principle.